default search action
"Optimal rate of convergence of a stochastic particle method to solutions ..."
Mireille Bossy (2004)
- Mireille Bossy:
Optimal rate of convergence of a stochastic particle method to solutions of 1D viscous scalar conservation laws. Math. Comput. 73(246): 777-812 (2004)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.